# SDR SWAA2016121910640

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 39,739 hours, 23,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Part number: MS3320
- Condition: Popped
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LIGHTING EMERGENCY CHARGER CIRCUIT BREAKER POPPED.  RESET BREAKER PER MM.
